# SDR REXA2025050100536

- Difficulty date: April 28, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: N1267612
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATE REPAIR STRINGER SPLICE AT F.S 533 TO F.S 571, SHIMS AS REQUIRE AND REPAIR SPLICE FOR STRINGER 27 IAW CRJ700 SRM 53-00-03-201-001-A01     FABRICATED , DRILLED, DEBURRED 1EA. STRINGER SPLICE, 1EA.SHIMS, AND 2EA. ANGLES REPAIR SPLICE FOR STRINGER 27 IAW CRJ700 SRM 53-00-03-201-001-A01, FIGURE 53-00-03-991-803 FABRICATED , DRILLED, DEBURRED STRINGER 27 IAW CRJ700 SRM 53-00-03-201-001-A01, FIGURE 53-00-03-991-803 TREATING, PRIMER AND TOPCOAT 1EA. STRINGER SPLICE, 1EA.SHIMS, AND 2EA. ANGLES REPAIR SPLICE FOR STRINGER 27 IAW CRJ700 SRM 51-21-16-001-001-01A, PER SRM 53-00-03-201-001-A01 STEP (14) INSTALLATION OF 1EA. STRINGER SPLICE, 1EA.SHIMS, AND 2EA. ANGLES REPAIR SPLICE FOR STRINGER 27 TO BE ACCOMPLISH ON TASK CARD NUMBER: 53-900-507 H/001 SERIAL NUMBER: 00695 IAW CRJ700 SRM 53-00-03-201-001-A01, FIGURE 53-00-03-991-803
